# SDR SWIA200413564

- Difficulty date: July 9, 2004
- Submitted: July 15, 2004
- Operation: Air carrier
- Aircraft: N576SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120345
- Aircraft time: 12,759 hours, 18,473 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Broken
- Location: Elevator
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

NO LIGHTS OR ALARMS SOUNDED DURING AILERON/ELEVATOR DISCONNECT OPERATION.  REPAIRED TWO BROKEN WIRES WERE NEAR THE CONNECTOR AT THE ELEVATOR DISCONNECT.  OPERATIONAL CHECK GOOD REFERENCING MM 27-13-01.
